Mathematische Annalen

, Volume 274, Issue 2, pp 319–334

Orbifold-uniformizing differential equations

III. Arrangements defined by 3-dimensional primitive unitary reflection groups
  • Masaaki Yoshida
Article

DOI: 10.1007/BF01457077

Cite this article as:
Yoshida, M. Math. Ann. (1986) 274: 319. doi:10.1007/BF01457077

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Masaaki Yoshida
    • 1
    • 2
  1. 1.Max-Planck-Institut für MathematikBonn 3Federal Republic of Germany
  2. 2.Department of Mathematics, Faculty of ScienceKyushu University 33FukuokaJapan